# SDR CALA2025092609306

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A80114
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT LWR LEADING EDGE SKIN HAS ONE CRACK AT FASTENER HOLE WHERE ACTUATOR FITTING ATTACHES.  PERFORMED REPAIR AT #8 SLAT LOWER LEADING EDGE SKIN IAW SRM 57-42-01-2R-8 REPAIR 8 FIG 202 SHEET 1.
